| Model Number |
8888145014 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted that one catheter with visible signs of use.Upon first inspection, there appeared to be no visual abnormalities, such as manufacturing defects, cracks or leaks.The returned device was then clamped and both extension tubes were flushed with water.No leaks were detected in either extension line after flushing was performed.It was reported that the luer adapter had a leak and crack.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during normal use, the catheter had a cracked luer connector.The catheter was not repaired.There was a leak and crack observed on the arterial (red) luer.Tego was not utilized.No instrument was used to loosen or tighten the device.Nothing unusual was observed on the device prior to use.No other products are being utilized with the device.No excessive forced use on the device.Flushing was done with normal results.Alcohol-free iodophors were the cleaning agents used on the device and adapters.The cleaning agent(s) are allowed to dry thoroughly prior to applying ointment(s) to the area.As a remedial action, a new catheter was replaced.The procedure was continued and completed after the remedial action was performed.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.No blood loss, and blood transfusion was not required.No intervention/treatment was required as a result of the event.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.